# SDR BMAC06010

- Difficulty date: June 29, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N531PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- Aircraft time: 28,789 hours, 38,448 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKES VERY WEAK AFTER LANDING, PSM.  RAN UP POWER, AT 50 PERCENT TORQUE BRAKES FAIL TO HOLD.  MAINTENANCE PERFORMED BRAKE SYSTEM BLEEDING IAW J31 MM 32-40-00.  BRAKE SYSTEM FUNCTIONAL TEST GOOD.  BRAKES HELD WITH MAX POWER ON BOTH ENGINES.
